MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60 V60PLUS VENTILATOR
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 07may2026, philips received information from the affiliated hospital of guangdong medical university stating the following: a patient was admitted for treatment due to chronic obstructive pulmonary disease with acute exacerbation.On 29apr2026, the patient's blood oxygen saturation was 90% (hypoxemia), which was below the normal range.The nurses of the geriatrics department (intensive care unit) used a non-invasive ventilator as prescribed, strictly following the device manual to improve the patient's oxygenation and increase the patient's blood oxygen saturation to the normal range.After the device was powered on, it displayed a "no oxygen supply" error message.The operator checked the oxygen supply unit and oxygen connectors and confirmed that there were no abnormalities.The device still could not be used normally.The device was in use on the patient at the time the reported issue was discovered.Because the device malfunction was promptly detected and stopped in time, no substantial harm was caused to the patient; however, the patient was elderly, high-risk individual with severe underlying conditions, and there was a high safety risk during the device malfunction.After the failure occurred, the operator checked the oxygen device and oxygen connectors one by one.After confirming that there were no abnormalities, the device still could not operate normally.The head nurse was immediately notified, and a backup non-invasive ventilator was used to maintain the patient's ventilation.The patient's blood oxygen saturation stabilized at 98%, with no worsening of breathing difficulty; the patient's condition remained stable.The malfunctioning device was reported for repair to the medical equipment department.This investigation is ongoing.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key25242672
Report Number2518422-2026-113120
Device Sequence Number9725555
Product Code MNT
UDI-Device Identifier00884838025776
UDI-Public(01)00884838025776
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV60 V60PLUS VENTILATOR
Device Catalogue Number1076716
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date05/21/2026
Supplement Report FDA Received Date06/08/2026
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown